# SDR 132209022006

- Difficulty date: September 2, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Part time: 8,180 hours, 3,882 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEER BY WIRE FAIL MESSAGE ON TAKEOFF.
